Homology, Homotopy and Applications

Volume 6 (2004)

Number 1

Monotone-light factorization for Kan fibrations of simplicial sets with respect to groupoids

Pages: 501 – 505

DOI: http://dx.doi.org/10.4310/HHA.2004.v6.n1.a24

Author

Dimitri Chikhladze (Tbilisi State University, Tbilisi, Republic of Georgia)

Abstract

We show that the class of second order covering maps of simplicial sets in the sense of R. Brown and G. Janelidze is a part of a factorization system for the class of Kan fibrations of simplicial sets.

Keywords

simplicial set, Kan fibration, monotone-light factorization, covering map

2010 Mathematics Subject Classification

18A20, 18A40, 18G55, 55U10, 57M10

Full Text (PDF format)